Infliximab-associated alveolitis after treatment for severe left-sided ulcerative colitis.

Hdl Handle:
http://hdl.handle.net/10147/207860
Title:
Infliximab-associated alveolitis after treatment for severe left-sided ulcerative colitis.
Authors:
Veerappan, Sundaram G; O'Morain, Colm A
Affiliation:
Department of Gastroenterology, Adelaide and Meath Hospital, Tallaght, Dublin,, Republic of Ireland. sveerappan@rcsi.ie
Citation:
Eur J Gastroenterol Hepatol. 2009 Jul;21(7):830-2.
Journal:
European journal of gastroenterology & hepatology
Issue Date:
1-Feb-2012
URI:
http://hdl.handle.net/10147/207860
DOI:
10.1097/MEG.0b013e32830fb700
PubMed ID:
19398919
Abstract:
Here we describe a patient with ulcerative colitis who developed alveolitis after infliximab therapy. With earlier case reports of development of alveolitis in rheumatoid arthritis patients after infliximab infusion, the temporal relationship between the infliximab therapy and the development of alveolitis in this case, raises the possibility that the two might be causally related. With an increasing trend towards treating moderate to severely active ulcerative colitis patients with infliximab as a rescue therapy, clinicians should be aware of this potentially serious complication.
Language:
eng
MeSH:
Aged; Antibodies, Monoclonal/*adverse effects; Colitis, Ulcerative/*drug therapy/pathology; Gastrointestinal Agents/*adverse effects; Humans; Male; Pulmonary Fibrosis/*chemically induced; Treatment Outcome
ISSN:
1473-5687 (Electronic); 0954-691X (Linking)

Full metadata record

DC FieldValue Language
dc.contributor.authorVeerappan, Sundaram Gen_GB
dc.contributor.authorO'Morain, Colm Aen_GB
dc.date.accessioned2012-02-01T10:48:20Z-
dc.date.available2012-02-01T10:48:20Z-
dc.date.issued2012-02-01T10:48:20Z-
dc.identifier.citationEur J Gastroenterol Hepatol. 2009 Jul;21(7):830-2.en_GB
dc.identifier.issn1473-5687 (Electronic)en_GB
dc.identifier.issn0954-691X (Linking)en_GB
dc.identifier.pmid19398919en_GB
dc.identifier.doi10.1097/MEG.0b013e32830fb700en_GB
dc.identifier.urihttp://hdl.handle.net/10147/207860-
dc.description.abstractHere we describe a patient with ulcerative colitis who developed alveolitis after infliximab therapy. With earlier case reports of development of alveolitis in rheumatoid arthritis patients after infliximab infusion, the temporal relationship between the infliximab therapy and the development of alveolitis in this case, raises the possibility that the two might be causally related. With an increasing trend towards treating moderate to severely active ulcerative colitis patients with infliximab as a rescue therapy, clinicians should be aware of this potentially serious complication.en_GB
dc.language.isoengen_GB
dc.subject.meshAgeden_GB
dc.subject.meshAntibodies, Monoclonal/*adverse effectsen_GB
dc.subject.meshColitis, Ulcerative/*drug therapy/pathologyen_GB
dc.subject.meshGastrointestinal Agents/*adverse effectsen_GB
dc.subject.meshHumansen_GB
dc.subject.meshMaleen_GB
dc.subject.meshPulmonary Fibrosis/*chemically induceden_GB
dc.subject.meshTreatment Outcomeen_GB
dc.titleInfliximab-associated alveolitis after treatment for severe left-sided ulcerative colitis.en_GB
dc.contributor.departmentDepartment of Gastroenterology, Adelaide and Meath Hospital, Tallaght, Dublin,, Republic of Ireland. sveerappan@rcsi.ieen_GB
dc.identifier.journalEuropean journal of gastroenterology & hepatologyen_GB
dc.description.provinceLeinster-

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.